# SDR USAA2011061600005

- Difficulty date: June 4, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53610622600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 CHECK, DELAMINATION ON FLOOR PANEL 221DF BETWEEN FR 16 TO FR 20, WL -Z520, BETWEEN BL -Y245 TO BL Y245Y.  REPLACED FLOOR PANEL 221DF BETWEEN FR 16 TO FR 20, WL -Z520, BETWEEN BL -Y245 TO BL Y245Y IAW MCG IRM 9701 REV G.
